Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a criterion for the univalence of holomorphic functions


Authors: Kee Wai Lau and Ming Chit Liu
Journal: Proc. Amer. Math. Soc. 80 (1980), 651-652
MSC: Primary 30C55
DOI: https://doi.org/10.1090/S0002-9939-1980-0587946-6
MathSciNet review: 587946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition for the univalence of holomorphic functions in the unit disc is given in terms of $ \vert f''/f'\vert$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55

Retrieve articles in all journals with MSC: 30C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587946-6
Article copyright: © Copyright 1980 American Mathematical Society